You....my dear, are SO not alone in this.
Ever since my migraines started about a year and a half ago they put my on an ani-depressant...as one they were supposed to help my migraines...(HA) and secondly, I was experiencing depression due to the lack of being on every medication possible with none of them working and still getting the dang migraines!!
My migraines typically start with insomnia....they for a few days I have to force myself to eat due to NO appetite, then the nausea and dizziness sets in...then BAM on comes my headache for about 2-3 days. After these episodes I too get really down and depressed. I try my best to pull out of them as I just keep telling myself...."this will pass Krista....this will pass"....and naturally it does. But I can relate with how you feel...it's totally frustrating......As a matter of fact. I met with a nurse practitioner....as my doc was busy and the nurse-on-line wanted me to immediately have someone see me the other week. All I wanted to know if if my celexa I was taking should be upped or maybe changed as I've been on it for awhile, and I didn't know if this was a med that the body just finally "got used to and stopped working".
Any who, she started asking me if I was thinking of hurting someone...or myself....I was like "WHAT"? UMMM....NO, just a med check. Any who, I went to see the nurse practitioner and he asked me if I've talked to a psychiatrist? I told him, "yes I have, and frankly I could've saved myself $180 and talked to my neighbor about my same issues"....he was like, "I see".
So yes...hang in there dear. You are NOT alone...and remember....this will pass.
Hang on to ALL good days tight....as the bad will come......but the good is just right around the corner!! :)
Take care...and drop a line if you ever need to talk.
DX: Migraines w/o aura, NDPH, Meniere's Disease, vertigo, insomnia, and anxiety.
RX: Propanolol, Compazine, Buspar, Celexa, Zofran, Midrin, Ultram, Toradol IM, and Benadryl IM.
"It isn't what you have, or who you are, or what you are doing that makes you happy or unhappy....it is what you think about"